| Model Number |
9-ASD-030 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2026, a 30mm amplatzer septal occluder was chosen for implant using an 10f amplatzer trevisio delivery system.During the procedure, it was observed that the occluder conformed into a bulging disc and it did not unfold properly.Therefore, the occluder could not reach the proper position on the septum.The procedure was completed using a 28mm amplatzer septal occluder.The deformed device was never released from the delivery cable.The occluder was deployed on the septum, but there was no interaction with other cardiac structures and no angulation/kink were noticed in the delivery system.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There were no complaints associated with any other devices from the lot.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.